# SDR IPXA2017022314352

- Difficulty date: February 4, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB AREA FLOOR PANEL HAS NUMEROUS AREAS OF CORROSION.  REPAIRED THE FLOOR PANEL IAW E.A. 011-5321-01-A6657 IR AND EO MD11-5320-63358-A
